The real positive semidefinite completion problem for series-parallel graphs
Linear Algebra and its Applications , Volume 252 p. 347- 366
|matrix completion, positive semidefinite matrix, partial matrix|
|Graphs and linear algebra (matrices, eigenvalues, etc.) (msc 05C50), Positive matrices and their generalizations; cones of matrices (msc 15B48)|
|Logistics (theme 3)|
|Linear Algebra and its Applications|
|Organisation||Networks and Optimization|
Laurent, M. (1997). The real positive semidefinite completion problem for series-parallel graphs. Linear Algebra and its Applications, 252, 347–366.